It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Everyone is different, but I never once regretted stopping the pill. I was on BCPs for 7 years and stopped at the beginning of June.

You will get a withdrawal bleed 3-6 days after stopping the pill if you stopped mid-pack (I'm assuming maybe you did, otherwise the withdrawal bleed is your "period" on the pill).

The first month of stopping I had the following symptoms: backaches, cramps, sore breasts, fatigue, nausea all throughout my cycle. The side effects greatly lessened after my first period off the pill though they did linger into the 2nd cycle. After my 2nd period off the pill, all the side effects of stopping except the nausea went away.

I had a quick improvement in my mood and anxiety levels--probably within 2-3 weeks of quitting the pill, I noticed I was no longer acting like a moody psycho and stopped having uncontrollable bouts of crying. My first period off the pill was a bit delayed--35 days from the first day of the withdrawal bleed. You could go straight back to 28 day periods or your period may be a little to a lot late. Some women go months before getting their first real period off the pill. Since then, my periods are every 26-29 days, but the flow is extremely light. I think I am having some hormone problems as now I don't seem to get any PMS at all, but I get very moody around the time I ovulate each cycle and the nausea persists from the first day of my period until ovulation. I'm seeing an endocrinologist to get this looked into.

I have lost 15 lb. of about 20 lb. gained on the pill, but most of my weight gain was water retention, not real weight, which is frustrating because it doesn't respond well to diet or exercise, it just seems to get better over time as my hormone levels become more balanced. Around the 6 month mark off the pill, I started to notice weight loss. My sex drive began to return around the first time I ovulated, but didn't pick up at other points of my cycle until around 4-5 months off the pill. My skin is maybe a bit oilier, but it isn't too bad. I think the vitamins I take (especially Omega 3 and Omega 6) help the skin.

Some things you can do to help since the pill depletes the body of many vitamins & minerals is to take the following in addition to a multi-vitamin: a B-vitamin complex (it will likely turn your urine bright yellow but this is normal as excess B-vitamins are execreted in the urine, you could either drop the dose or take a time-released formula), magnesium (not too much though or it can have a laxative effect), copper & zinc, and Omega 3 and Omega 6.

Good luck!





All times are GMT -7. The time now is 01:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!